The manifestations of the blockade and the well-being of a person with this pathology directly depend on what caused the violation of the conduction function, what degree of blockade developed, where the damage (level) is located, what other CCC diseases a person suffers from.
If there is no decrease in the heart rate during the block of imdur node, then the patient will not feel or notice anything. Manifestations become noticeable only with a sufficiently strong decrease in heart rate. Due to the fact that the heart rate and minute volume are rapidly decreasing, shortness of breath, unmotivated weakness, and pain in the sternum region appear with any load.
Complete atrioventricular blockade will force even the most indifferent person to pay attention to his health, as it is accompanied by difficulty in breathing during exertion and movement (shortness of breath), frequent pain, pre-syncope, and often leads to cardiac asthma.
Atrioventricular blockade has three degrees of development. The first degree has practically no noticeable manifestations. It can only be detected during an ECG. In the study, you can see a significantly slow conduction (atrioventricular), in which the electrical impulses still reach the target - the ventricles. At this stage, it is not necessary to prescribe any specific treatment, the patient should treat his body more carefully and be aware that more dangerous conditions for him may occur with heavy loads and bad habits.
For the second degree of atrioventricular blockade, the conduction of impulses by the ventricles is not in full. In this case, the person's condition worsens in direct proportion to the duration of the pause between impulses. If adequate care and proper treatment are not available, even complete AV may develop.lar blockade. In this case, the impulses do not reach the ventricles at all.
The third degree is absolute blockade. Atrioventricular conduction in this course of the disease is completely impaired. The contraction of the atria takes control of the sinus node, the ventricles make their contractions at a very slow pace. All these changes entail a total disruption of Mononitrate processes in the body.
The patient needs to find out if he has had myocarditis or myocardial infarction, has ever taken drugs that can affect conductivity (calcium channel blockers, Digitalis, lithium preparations, beta-blockers, etc.). When listening to the heart of a person with AV blockade, a regular beat rhythm is heard with large breaks, which indicate that there are no ventricular contractions. There is bradycardia, Strazhesko's cannon tone can be registered. Visually, it becomes noticeable that the veins of Imdur pills pulsate more strongly than the carotid and radial arteries.
In such people, the risk of developing the dangerous Morgagni-Stokes-Adams syndrome is greatly increased.
If the doctor has suspicions that the patient has developed an atrioventricular blockade, first of all it is necessary to find out the anamnesis.
If atrioventricular block is suspected, ECG is a necessary research method. At the first degree of blockade, the ECG shows an increase in PQ by 0.20 seconds or more, at the second, sinus rhythm and pauses are visible due to the loss of ventricular complexes after the P-wave, the appearance of Wenckebach-Samoilov complexes. At the third degree, the ECG provides information that the number of monoket complexes is almost three times less than the atrial ones (from twenty to fifty per minute). If the ECG is not enough for the doctor to establish a diagnosis, daily monitoring is prescribed.
During such a study, it becomes possible to detect not only atrioventricular blockade, but also to trace the relationship of symptoms with exercise and the use of imdur medications.
As already mentioned, only the second or third stage needs therapy, and the first stage shows monitoring in dynamics. Treatment of serious manifestations and conditions associated with atrioventricular blockade depends on the nature of the development of the pathology and disturbing symptoms.
If the cause of the blockade lies in the medications, it will be enough just to adjust the dosage (reduce) or completely cancel the drug, replacing it with a safer one. If a person has concomitant cardiopathologies, beta-agonists may be prescribed.